MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461355
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they observed a small pinpoint break beneath the hub of the feeding tube.The tube was removed and replaced with a new feeding tube.This occurred in the nicu of the hospital.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No samples were returned for evaluation however, a photo was provided.Based on the digital image it is not possible to confirm the reported condition.The physical sample is required to evaluate the reported condition.If a sample is received at a later date the complaint will be reopened.The root cause for the reported condition cannot be specifically identified; therefore, corrective action will be limited to manufacturing awareness this time.There is not a negative trend that indicates a potential issue in the process.This incident can be considered an isolated event.The current process is running according to product specifications and meeting quality acceptance criteria.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
POLYUR FEED TUBE 3.5 FR X 12
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9886084
Report Number9612030-2020-02442
Device Sequence Number14090012
Product Code KNT
UDI-Device Identifier10884521067394
UDI-Public10884521067394
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461355
Device Catalogue Number461355
Device Lot Number1911339964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date06/02/2020
Patient Sequence Number1
Patient Age32 DA